# SDR HMN2002F00000

- Difficulty date: May 30, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N450MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 587
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 311AS3146780
- Condition: Broken
- Location: Power Lever
- Part time: 10,292 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN, PILOT COULD NOT BRING LEFT PROP BACK ON LOCKS.  INSPECTION FOUND LEFT ENGINE POWER LEVER CONTROL CABLE BROKEN BELOW CENTER PEDISTAL IN COCKPIT AT LOWER PULLEY.  (SW15200209701)
